# SDR CA051117004

- Difficulty date: November 17, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 11,277 hours
- Engine: Allsn 250C20B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Mount Bracket
- Part number: 369D2562611
- Condition: Cracked
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED 300 HOUR AIRFRAME INSPECTION, A CRACK WAS FOUND IN THE COOLING FAN MOUNT.  PART WAS REMOVED AND NEW PART WAS ORDERED ON MHI PO NR 204119. UNSERVICEABLE PART IS AVAILABLE IF REQUIRED. (TC 20051117004)
